MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 25th july 2025, it was reported by a distributor via email that for an ar-2324bcct, suture anchor, biocomposite swivelock® c vented, 4.75 x 19.1 mm, with fibertape® loop (blue), the anchor was unable to screw in completely then it was found broken.Ar-1678-01 and ar-1678-05 were used to drill the pilot hole then ar-1927ctb was used for final tapping.All fragments were retrieved.This was detected during use in an acl reconstruction on (b)(6) 2025.The swivelock was used for acl back up fixation on tibial site.The procedure was completed successfully as ar-2324pslc peek swivelock was used to complete the surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-2324bcct batch 15383762 was received for evaluation.Visual evaluation revealed that the eyelet was bent and out of the shaft.The evaluation of the screw reveals damage, including bending, breaking, and warping of the threads.The evaluation of the molded outer shaft revealed warping and material breakage around the tip.Functional testing of the driver outer sleeve and the tb inner member molded swivelock found that the devices smoothly engage.The most likely cause of the reported failure is user error, which includes improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.Directions for use dfu-0087-eo at revision 5 - corkscrew, pushlock, and swivelock, suture anchors.G.Precautions 4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.

Brand Name
BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22773448
Report Number1220246-2025-03412
Device Sequence Number9342095
Product Code MAI
UDI-Device Identifier00888867026841
UDI-Public(01)00888867026841(11)250204(17)290131(10)15383762
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Device Catalogue NumberAR-2324BCCT
Device Lot Number15383762
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown